# SDR SWAA2024080722805

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 66,791 hours, 39,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Displaced
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12F EMERGENCY EXIT LIGHT COVER DISPLACED<[01] RE SECURED EMERGENCY EXIT LIGHT COVER AT SEAT 12F; REF STANDARD INDUSTRY PRACTICES.
